On the graded Betti numbers for large finite subsets of curves
Annales Polonici Mathematici, Tome 69 (1998) no. 3, pp. 283-286
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove a recent conjecture of S. Lvovski concerning the periodicity behaviour of top Betti numbers of general finite subsets with large cardinality of an irreducible curve C ⊂ ℙⁿ.
Keywords:
Koszul cohomology, irreducible curve, Betti diagram
Affiliations des auteurs :
E. Ballico 1
@article{10_4064_ap_69_3_283_286,
author = {E. Ballico},
title = {On the graded {Betti} numbers for large finite subsets of curves},
journal = {Annales Polonici Mathematici},
pages = {283--286},
year = {1998},
volume = {69},
number = {3},
doi = {10.4064/ap-69-3-283-286},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-69-3-283-286/}
}
TY - JOUR AU - E. Ballico TI - On the graded Betti numbers for large finite subsets of curves JO - Annales Polonici Mathematici PY - 1998 SP - 283 EP - 286 VL - 69 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-69-3-283-286/ DO - 10.4064/ap-69-3-283-286 LA - en ID - 10_4064_ap_69_3_283_286 ER -
E. Ballico. On the graded Betti numbers for large finite subsets of curves. Annales Polonici Mathematici, Tome 69 (1998) no. 3, pp. 283-286. doi: 10.4064/ap-69-3-283-286
Cité par Sources :